# SDR UALA2012010900214

- Difficulty date: January 7, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,065 hours, 13,712 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 15405009
- Part serial: 291
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RT YAW DAMPER ACTUATOR M509 LEAKING DURING OPERATION.  INSTALLED NEW ACTUATOR PER MM.
